# SDR FDEA201311062694

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 13,015 hours, 1,806 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348709
- Part serial: 2976
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"DET FIRE ENG RT" EICAS MESSAGE 230 INTO FLIGHT.  INTERROGATED MATERIAL, FOUND MAINT MESSAGE 26-10012 NOT ACTIVE.  TROUBLESHOT IAW FIM 26-11 TASK 805,  R & R ENGINE FIRE DETECTION CARD IAW AMM 26-11-03-4.  PERFORMED ENGINE FIRE DETECTION TEST IAW AMM 26-11-00-5, TEST OK.  ACFT OK FOR 
SERVICE.
